Items where Author is "Nanjunda Rao, S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 9.

Article

Nanjunda Rao, S. and Latha, S. (1994) Convex combinations of n analytic functions in generalized Ruscheweyh class. Internat. J. Math. Ed. Sci. Tech., 25 (6). pp. 791-795.

Nanjunda Rao, S. and Latha, S. (1990) On linear combinations of n analytic functions. J. Ramanujan Math. Soc., 5 (1). pp. 45-59.

Bhargava, S. and Nanjunda Rao, S. (1989) Convexity of a class of functions related to classes of starlike functions and functions with boundary rotation. Ann. Polon. Math., 49 (3). pp. 229-235.

Bhargava, S. and Nanjunda Rao, S. (1989) On an extremal theorem of Pinchuk. J. Indian Math. Soc. (N.S.), 54 (1-4). pp. 201-207.

Bhargava, S. and Nanjunda Rao, S. (1989) On linear combinations of n convex functions of order α. Internat. J. Math. Ed. Sci. Tech., 20 (1). pp. 151-155.

Bhargava, S. and Nanjunda Rao, S. (1988) On linear combinations of N analytic functions in generalized pinchuk and generlized moulis classes. INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 19 (9). pp. 875-879. ISSN 0019-5588

Bhargava, S. and Nanjunda Rao, S. (1988) On a class of functions unifying the classes of Paatero, Robertson and others. Internat. J. Math. Math. Sci., 11 (2). pp. 251-258.

Bhargava, S. and Nanjunda Rao, S. (1987) Complex linear combinations of N functions in S-STAR (A, B). INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 18 (9). pp. 835-839. ISSN 0019-5588

Bhargava, S. and Nanjunda Rao, S. (1987) Complex linear combinations of n functions in S*(A,B). Indian J. Pure Appl. Math., 18 (9). pp. 835-839.

This list was generated on Fri Sep 22 22:11:39 2017 IST.